Palpitations

Does anyone else get palpitations? I had palpitations once before when I first went on Levothyroxine and the doctor was getting my dosage right. I've been ok for years on my dosage of 125. I've started with palpitations again couple of months after being put on 'new formulation' I don't know if it coincidence or have they changed an ingredient and my body getting use to changes etc. Advance thank you to any replies.

2 Replies
oldestnewest

Hi - I get palpitations for a few days after raising dose as the body takes a while to adjust, months is too long, but I also get them occaisionally when under-medicated due presumably to cortisol or adrenaline as the adrenals take the strain that thyroid can't. Some people find the effective strength of different brands to be different, so if you haven't had a blood test since changing, perhaps consider having one now?

Gillian

Reply

Thanks for your reply. Good to know I'm not on my own and gives me peace of mind. I've been on the same dose for years and been ok. It first happened years ago and settled down. I think your right I need my blood testing as Its been a long time since I've been sent to have it tested. I understand what you mean about adrenaline because that what it feels like, especially after a food. Thanks again

Reply

You may also like...